IEEE - Institute of Electrical and Electronics Engineers, Inc. - Switching Laws Design for Stability of Finite and Infinite Delayed Switched Systems With Stable and Unstable Modes

Author(s): Xiaodi Li ; Jinde Cao ; Matjaz Perc
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2018
Volume: 6
Page(s): 6,677 - 6,691
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2017.2789165
Regular:

This paper studies the switching laws designed to maintain the stability of delayed switched nonlinear systems with both stable and unstable modes. The addressed time delays include finite and... View More

Advertisement